Surfaces of general type with p g =1 and (K,K)=1. I
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 13 (1980) no. 1, p. 1-21
@article{ASENS_1980_4_13_1_1_0,
     author = {Todorov, Andrei N.},
     title = {Surfaces of general type with $p\_g=1$ and $(K,\,K)=1$. I},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {1},
     year = {1980},
     pages = {1-21},
     doi = {10.24033/asens.1375},
     zbl = {0478.14030},
     mrnumber = {82i:14024},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_1_1_0}
}
Todorov, Andrei N. Surfaces of general type with $p_g=1$ and $(K,\,K)=1$. I. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 13 (1980) no. 1, pp. 1-21. doi : 10.24033/asens.1375. http://www.numdam.org/item/ASENS_1980_4_13_1_1_0/

[Bom] E. Bombieri, Canonical Models of Surfaces of General Type (Publ. Math. I.H.E.S., Vol. 42, pp. 447-495). | Numdam | Zbl 0259.14005

[B] R. Bott, Homogeneous Vector Bundles (Ann. of Math., Vol. 66, No. 2, 1957, pp. 203-248). | MR 19,681d | Zbl 0094.35701

[D] I. Dolgacev, Weighted Projective Varieties, preprint.

[G] P. Griffiths, Periods of Integrals on Algebraic Manifolds II (Amer. J. Math., Vol. 90, No. 3, 1968, pp. 805-865. | MR 38 #2146 | Zbl 0183.25501

[H] Hartshorne, Algebraic Geometry, Springer-Verlag, Graduate Texts in Mathematics, Vol. 52. | MR 57 #3116 | Zbl 0367.14001

[Ku] V. Kunev, Thesis for Master's Degree, Sofia University, 1976.

[M] D. Mumford, Pathologies III (Amer. J. Math., Vol. 89, 1967, pp. 94-104). | MR 36 #182 | Zbl 0146.42403

[W] J. Wavrik, Deformation of Banach Coverings of Manifolds (Amer. J. Math., Vol. 90, No. 3, 1968, pp. 926-960). | MR 38 #1706 | Zbl 0176.03902

[Š] I. R. Šafarevich, Algebraic Surfaces (Proc. of Steklov's Math. Institute, Vol. 75).